# SDR 99ZZZX1347

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Condition: Leaking
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKS AT PILOT VALVE.  REMOVED AND REPLACED.
